Ask a doctor

My Juvederm Lip Augmentation Lump Won't Go Away! Its been 9 months?

I got juvederm on my lips back in February of this year. There was a bump on the underside of my top lip that stayed 3 months later. I was furious because whenever I smiled, there was a droop in the top lip which made my smile look weird. I went back and demanded something to be put in to dissolve it. He said this is normal to get, Needles to say he did inject with the hyaluronidase and it went away slightly after a few days but its still there!!! Its been 10 months now. what do i do?

Doctor Answers (3)

My Juvederm Lip Augmentation Lump Won't Go Away! Its been 9 months?

+1
You can see your medical provider for another dose of hyluronidase, it may take a few sessions for the bump to resolve
Los Angeles Facial Plastic Surgeon
4.0 out of 5 stars 13 reviews

Bump in lip after Juvederm can be dissolved with hyaluronidase

+1

Sometimes it takes more than one injection to dissolve the bump with hyaluronidase. Just go back for another injection. One reason that it's still there is possibly he/she didn't want to dissolve all the Juvederm and was being cautious. Steve Weiner, MD, Facial Plastic Surgeon, Destin, Florida.

Panama City Facial Plastic Surgeon
4.5 out of 5 stars 6 reviews

Bump in lips from Juvederm treatment

+1
You can have more than one hyaluronidase injection if the first treatment didn't completely resolve the problem. It is best to return to the clinic where you had the treatment for follow up.
Madison Facial Plastic Surgeon
4.5 out of 5 stars 15 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...